# SDR AALA20001264

- Difficulty date: July 27, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK INDICATION IN BOTTOM OF C HOLE MOST INBOARD FORWARD FLANGE OF AFT BULKHEAD FITTING.  ACCOMPLISHED BY WORKCARDS ECO ESO DR 549404-DR549402 P-4233, 4234, 4439, 4450, 4483, 4932.  ECO-45594B, ESO 8783 UPPER SPAR REWORKED, DC10-5485 ESO 7349 D-1-21-2000.  (M)
